MathSciNet Relay Station
MathSciNet bibliographic data
MR1028242 47H15 (34B15 34C25)
Aftabizadeh, A. R.; Xu, Jian-Ming; Gupta, Chaitan P. Periodic boundary value problems for third order ordinary differential equations. Nonlinear Anal. 14 (1990), no. 1, 1–10.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement